Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, light headedness, shortness of breath, numbness in hands and feet, bitter taste in mouth, all tests normal. What is the cause?

Hi, I am having nausea , light headed , gasping for air to breath sometimes, need to take deep breath,sometimes feel numbness in my hand and feet . Slight bitter taste at my mouth. Did a body check up and nothing came out positive. Blood pressure normal, sugar level normal. cholesterol within range. I don t have any pain in my chest or lower abdomen. What is my problem?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Welcome to HCM.
You need detailed history and focused examination rather than tests.
Since i have not checked you physically, i am writing down my thoughts---

Possible causes are
1. Migraine.
2. Seizure disorder.
3. Panic attack.

Kindly discuss with your doctor these issues and get the problem sorted out.

Wishing you good health,
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor